Please use this identifier to cite or link to this item:
Title: Generalized differential properties of the auslender gap function for variational inequalities
Authors: S J , LI
S H , H
G Y , C
Keywords: Gap functions
Lower contingent derivatives
Variational inequalities
Issue Date: 2005
Publisher: Springer
Source: Journal of optimization theory and applications, 2005, v. 124 , no. 3, p. 739-749 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this note, the Auslender gap function, which is used to formulate a variational inequality into an equivalent minimization problem, is shown to be differentiable in the generalized sense and has a lower contingent derivative under suitable conditions. This enables us to establish necessary and sufficient conditions for the existence of a solution to problems of variational inequalities.
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-004-1183-y
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 19, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.